| Model Number |
1002717 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the battery gauge was fluctuating resulting in the pump shutting down.There was no adverse impact to the customer¿s blood glucose value.Reportedly, customer reverted to an alternate method of insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.